Limit Shape of Minimal Difference Partitions and Fractional Statistics

Bogachev, LV orcid.org/0000-0002-2365-2621 and Yakubovich, YV (2020) Limit Shape of Minimal Difference Partitions and Fractional Statistics. Communications in Mathematical Physics, 373 (3). pp. 1085-1131. ISSN 0010-3616

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2019, The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: integer partitions; minimal difference partitions; Young diagrams; limit shape; fractional statistics; equivalence of ensembles
Dates:
  • Published: February 2020
  • Accepted: 29 April 2019
  • Published (online): 25 July 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 25 Jul 2019 10:36
Last Modified: 24 Feb 2020 16:50
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s00220-019-03513-5

Share / Export

Statistics